Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Fore skin getting shorter - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
User :   hello
Doctor :   How can i help you?
User :   i've noticed the past few weeks that my foreskin seems to be getting shorter and shorter. it used to cover the whole glans, but now it barely does
User :   is this normal? if not, what can be done?
Doctor :   k

Doctor :   sure we will help you
Doctor :   was there any injury?
User :   no
Doctor :   do you have any skin diseases?
User :   no
Doctor :   ur age?
User :   53
Doctor :   are you sexually active?
User :   yes
Doctor :   is there any discolouration on foreskin
User :   no
Doctor :   any retraction?
User :   can i lengthen it in any way?
User :   yes i can retract it
User :   but it acts like it's always retracted
Doctor :   do you have any illness like diabetes or bp
User :   no
Doctor :   k
User :   when flaccid, it looks almost as if i'm circumcised. but i'm not
Doctor :   its normal for some part of skin is uncovered
Doctor :   Eat healthy diet
User :   but it's difficult to masterbate and have sex
User :   theres not as much loose skin
Doctor :   maintain regular hygiene and cleaning
User :   there's a lot of friction now
Doctor :   k

Doctor :   are you there

Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor